# SDR I5EA2021040700001

- Difficulty date: April 7, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N149XA
- Make and model: Boeing 737484
- Aircraft serial: 27149
- Aircraft time: 60,476 hours, 37,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Part serial: 24422
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FWD CABIN FWD ENTRY CEILING PANEL EMERGENCY LIGHTS BATTERY PACK INOP (CONNECTOR M1149).  REMOVED AND REPLACED FWD CABIN ENTRY CEILING PANEL EMERGENCY LIGHT BATTERY PACK (M1147) PERFORMED OPS CHECK NORMAL AS PER AMM 33-51-51 AND 33-51-02
